EconPapers    
Economics at your fingertips  
 

Asymptotic Behavior of Solutions to Abstract Stochastic Fractional Partial Integrodifferential Equations

Zhi-Han Zhao, Yong-Kui Chang and Juan J. Nieto

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

The existence of asymptotically almost automorphic mild solutions to an abstract stochastic fractional partial integrodifferential equation is considered. The main tools are some suitable composition results for asymptotically almost automorphic processes, the theory of sectorial linear operators, and classical fixed point theorems. An example is also given to illustrate the main theorems.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/138068.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/138068.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:138068

DOI: 10.1155/2013/138068

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:138068